VOL. 46 · NO. 4 | Winter 2002
 
VIEW ALL ABSTRACTS +
Articles
Xosé M. Masa
Illinois J. Math. 46 (4), 979-998, (Winter 2002) DOI: 10.1215/ijm/1258138462
KEYWORDS: 57R30, 55N35, 55T05
Ilijas Farah
Illinois J. Math. 46 (4), 999-1033, (Winter 2002) DOI: 10.1215/ijm/1258138463
KEYWORDS: 03E50, 06E05
Paul Loya
Illinois J. Math. 46 (4), 1035-1059, (Winter 2002) DOI: 10.1215/ijm/1258138464
KEYWORDS: 58J40, 35S05, 47G30, 58J37
James L. Heitsch
Illinois J. Math. 46 (4), 1061-1076, (Winter 2002) DOI: 10.1215/ijm/1258138465
KEYWORDS: 58J22, 55N30, 57R30
James L. Heitsch
Illinois J. Math. 46 (4), 1077-1078, (Winter 2002) DOI: 10.1215/ijm/1258138466
KEYWORDS: 55N30, 57R30, 58J22
Leslie C. Cheng, Yibiao Pan
Illinois J. Math. 46 (4), 1079-1088, (Winter 2002) DOI: 10.1215/ijm/1258138467
KEYWORDS: 42B20, 35K05, 42B25, 47F05, 47G10
K. Kurdyka, J. Xiao
Illinois J. Math. 46 (4), 1089-1109, (Winter 2002) DOI: 10.1215/ijm/1258138468
KEYWORDS: 32B20, 14P15, 31B05, 31B10
K. S. Sarkaria
Illinois J. Math. 46 (4), 1111-1123, (Winter 2002) DOI: 10.1215/ijm/1258138469
KEYWORDS: 57Q15, 05C10, 55M25
Štefan Schwabik, Guoju Ye
Illinois J. Math. 46 (4), 1125-1144, (Winter 2002) DOI: 10.1215/ijm/1258138470
KEYWORDS: 28B05, 26A39, 46G10
László M. Fehér, Richárd Rimányi
Illinois J. Math. 46 (4), 1145-1158, (Winter 2002) DOI: 10.1215/ijm/1258138471
KEYWORDS: 57R45, 57R20, 58K30
Teresa Bates, Jeong Hee Hong, Iain Raeburn, Wojciech Szymański
Illinois J. Math. 46 (4), 1159-1176, (Winter 2002) DOI: 10.1215/ijm/1258138472
KEYWORDS: 46L80
Harold Rosenberg
Illinois J. Math. 46 (4), 1177-1195, (Winter 2002) DOI: 10.1215/ijm/1258138473
KEYWORDS: 53A10, 35J60
Feng-Yu Wang
Illinois J. Math. 46 (4), 1197-1206, (Winter 2002) DOI: 10.1215/ijm/1258138474
KEYWORDS: 58J65, 47D06, 60H10
Erik Talvila
Illinois J. Math. 46 (4), 1207-1226, (Winter 2002) DOI: 10.1215/ijm/1258138475
KEYWORDS: 42A38, 26A39
Mihail N. Kolountzakis, Michael Papadimitrakis
Illinois J. Math. 46 (4), 1227-1232, (Winter 2002) DOI: 10.1215/ijm/1258138476
KEYWORDS: 46E30, 42C05, 52C22
Matts Essén, Hasi Wulan
Illinois J. Math. 46 (4), 1233-1258, (Winter 2002) DOI: 10.1215/ijm/1258138477
KEYWORDS: 30D45, 30D50, ‎46E15
Pieter Desmedt, Johan Quaegebeur, Stefaan Vaes
Illinois J. Math. 46 (4), 1259-1277, (Winter 2002) DOI: 10.1215/ijm/1258138478
KEYWORDS: 46L89, ‎43A07‎, 46L55
Akito Nomura
Illinois J. Math. 46 (4), 1279-1286, (Winter 2002) DOI: 10.1215/ijm/1258138479
KEYWORDS: 12F12, 11R29, 11R32
Wengu Chen, E. Sawyer
Illinois J. Math. 46 (4), 1287-1298, (Winter 2002) DOI: 10.1215/ijm/1258138480
KEYWORDS: 42B20, 42B25
Javier Duoandikoetxea, Edurne Seijo
Illinois J. Math. 46 (4), 1299-1312, (Winter 2002) DOI: 10.1215/ijm/1258138481
KEYWORDS: 42B25, 28A80
Mikhail M. Popov, Beata Randrianantoanina
Illinois J. Math. 46 (4), 1313-1338, (Winter 2002) DOI: 10.1215/ijm/1258138482
KEYWORDS: 46E30, 46B20
De-Jun Feng, Nhu T. Nguyen, Tonghui Wang
Illinois J. Math. 46 (4), 1339-1351, (Winter 2002) DOI: 10.1215/ijm/1258138483
KEYWORDS: 28A80, 28A78
Back to Top